# SDR SWIA201440268

- Difficulty date: November 12, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 32,913 hours, 26,995 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FUSELAGE MOUNTED HINGE HAS FIVE LUGS WITH MINOR CHAFE.  PAX DOOR HINGE REPAIRED IAW REO.
